# SDR FDEA202212293034

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN, FLOOR BEAM GOUGED AT FWD SURFACE OF VERTICAL WEB AS BS 1661 APPROX RBL   42
